# SDR ASAA2016103118531

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 2,578 hours, 786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 EXIT LIGHT COVER MISSING LOWER LIGHT COVER MISSING.  ACFT GROUNDED. INSTALLED NEW LENS IAW AMM 33-51-01.
